advertisement
Question
Posted by: saleem motala | 2012/07/22

dizzy spells

i am a 55 year old male with hypertension.i am on lisiniprol 10 mg.lately i have been getting dizzy spells especially standing up from a sitting position.yesterday standing up i felt dizzy and fell down.is this anything to be worried about

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Saleem

You are suffering from postural hypotension. I suggest that you get up slowly to prevent dizziness. Do not stop taking your hypertension medication but rather consult your doctor for an examination. If necessary, the dose of Lisiniprol can be lowered if your blood pressure is extremely low.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement